American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G35) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. P. Moklyachuk and V. I. Ostapenko. Minimax interpolation of harmonizable sequences. Theor. Probability and Math. Statist. 92 (2016) 135-146.
Abstract, references, and article information   
View Article: PDF

[2] M. M. Luz and M. P. Moklyachuk. Minimax-robust filtering problem for stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 89 (2014) 127-142.
Abstract, references, and article information   
View Article: PDF

[3] I. I. Dubovets’ka and M. P. Moklyachuk. Extrapolation of periodically correlated stochastic processes observed with noise. Theor. Probability and Math. Statist. 88 (2014) 67-83.
Abstract, references, and article information   
View Article: PDF

[4] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information   
View Article: PDF

[5] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information   
View Article: PDF

[6] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information   
View Article: PDF

[7] M. P. Moklyachuk and O. Yu. Masyutka. On the problem of filtration for vector stationary sequences. Theor. Probability and Math. Statist. 75 (2007) 109-119. MR 2321185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yu. V. Kozachenko and G. I. Slivka. Modelling a solution of a hyperbolic equation with random initial conditions. Theor. Probability and Math. Statist. 74 (2007) 59-75. MR 2336779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yu. S. Mishura and S. V. Posashkov. Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion. Theor. Probability and Math. Statist. 73 (2006) 117-124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. P. Moklyachuk and O. Yu. Masyutka. Interpolation of multidimensional stationary sequences. Theor. Probability and Math. Statist. 73 (2006) 125-133. MR 2213847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yu. V. Kozachenko and G. I. Slivka. Justification of the Fourier method for hyperbolic equations with random initial conditions. Theor. Probability and Math. Statist. 69 (2004) 67-83. MR 2110906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia